MAUDE Adverse Event Report: EXACTECH, INC. HUMERAL LINER, 40MM, +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. HUMERAL LINER, 40MM, +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL LINER, 40MM, +0
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 6749575 320-15-05 - eq rev locking screw.7065825 320-15-05 - eq rev locking screw.7144771 320-32-40 - expanded glenosphere, 40mm, for small reverse.7290225 321-20-00 - equinoxe reverse shoulder drill kit.
 
Event or Problem Description
It was reported that a 73 yo female patient, initial right shoulder implanted on (b)(6) 2022, underwent a revision procedure on (b)(6) 2024, approximately 1 year 10 months post the initial procedure.Upon the revision, poly wear was noticed.The patient had a competitor¿s antibiotic spacer placed due to infection.There were no device breakages or surgical delays during the procedure.No x-rays were provided.The explanted device is not available for analysis.It was sent to pathology at the facility.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, d6b, h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of infection as reported.The prosthesis wear noted on the lip of the humeral liner may have been subsequent to scapular notching and impingement.However, the reported infection and sequence of events could not be confirmed from the information provided.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
HUMERAL LINER, 40MM, +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key19074231
Report Number1038671-2024-00768
Device Sequence Number6826155
Product Code PHX
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL LINER, 40MM, +0
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale